MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number HOYA ISERT 250 (+19.50 D)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted after the initial 30-day reporting period deadline; it is part of a corrective action being implemented per internal document capa-(b)(4) for outside us like products reporting.This initial and final emdr is being submitted to fda for outside us like products reporting.Parts of the device were returned to the manufacturer, and the product investigation was conducted.The results are listed below: the trailing haptic was torn at the tip and still remains inside the injector.The screw could fully advance and the rod only could advance partially.Trace of lubricant was found inside the injector.Review of the production records showed no irregularities or abnormities during its manufacturing and/or inspection processes.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
 
Event or Problem Description
Tip of the training haptic tore off iol and was left in the injector.Iol was already advanced and injected.Iol was stable and surgeon was happy to leave implanted.Will follow up as routine.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key8689673
Report Number3006723646-2019-00069
Device Sequence Number11355880
Product Code HQL
UDI-Device Identifier04547480480770
UDI-Public04547480480770
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberHOYA ISERT 250 (+19.50 D)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2015
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;